# SDR QXEA2023100500139

- Difficulty date: October 1, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 9,771 hours, 6,641 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260102
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 9,771 hours, 6,641 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISCONNECTED (UNCOMMANDED) 3 TIMES DURING DESCENT, BETWEEN FL240 AND 16000 FT, AT 270 KIAS. PLACED ON MEL 22-30-00B. MEL CLEARED BY REPLACING TRUST CONTROL QUADRANT AND PERFORMED LLM RTS TEST IAW AMM 76-11-01-000/400-801 AND 22-11-00-710-801. A/C REMAINS CAT III QUALIFIED. COCKPIT PLAC REMAINS CAT III. M/C NOTIFIED. CLEAR DEFECT.
